Welcome Vavi, Good luck on 6mp if you decide to go that route. Your dosage sounds about
right. My doctor started me at 50mg, upped to 100mg, and raised it again to 150mg. I think that was too much. Make sure you keep your doctor appraised of any side effects you might have. My doctor had told me when I complained about
side effect of the pred that all meds have side effects, that I would just have to learn to live with them. When I went to him when I developed ulcers on my mouth thinking it might be crohns of the mouth. He told me that it was the herpes virus. To go to my PCP for treatment. She treated them but they just got worse and worse. After three weeks I ended up in the ER because I couldn't eat or drink anything. My mouth looked like raw hamburger meat. Nothing worked to fix. Turns out I had bone marrow suppression caused by the 6-mp. Ended up in isolation at the hospital for eleven days. To say the least the GI is no longer my doctor. I know many people who have wonderful results and I had a very rare reaction but please stay intuned with your body. You know it best.
Vicky / 47 years old
DX'd with Crohn's during a resection August 2006
DX'd with Steriod induced Diabetes November 2006
Considered in Clinical remission but have minor signs of disease activity
Daughter (26) also has Crohn's since she was 12.
Currently on 4000mg of Pentasa only for Crohn's
No longer able to take 6-MP because of Bone-Marrow Suppression
Cymbalta, Metformin, Lipitor